# SDR AALA981621

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME DENTED ABOVE STRINGER 24R AT FS 700.  INSTALLED DOUBLER REPAIR PER SRM 51-40-3 FIG 1 SHEET 3 USING 7075 T6, .063 INCH, 10 INCH DOUBLER, .375 FASTENERS AND .25 INCH FASTENER, 20 MS2047AA RIVETS, TWO ROWS ON TOP SIDE AND ONE ROW ON TOP.
